# SDR A6WA2019112047022

- Difficulty date: November 13, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 601R146994
- Part serial: SRRJ1140
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP T/E DAMAGED 14" O/B FROM I/B CORNER. DAMAGE WAS INDUCED DURING MAINTENANCE.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED DAMAGE ON R/H O/B FLAP T/E AT APPROX 14" O/B FROM I/B CORNER WITH A REPAIR DOUBLER THAT MEASURES 5.6" X 3.1" REF CRJ 200 SRM 57-53-00 REV 37.
